Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Nov 27, 2011, 3:48 AM MST for 14 counties in Montana. It took effect at Nov 27, 2011, 9:00 AM MST. It was in force for 18 hr. 29 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 27, 2011, 3:48 AM MST (10:48 UTC)
- In effect from
- Nov 27, 2011, 9:00 AM MST
- Expired
- Nov 28, 2011, 3:21 AM MST
- In force
- 18 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 63 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 9:25 AM MST | NON-TSTM WND GST 86 | Babb, MT | SPOTTER IN BABB REPORTS WIND GUST TO 86 MPH |
| Nov 27, 10:45 AM MST | NON-TSTM WND GST 59 | 14 W Bynum, MT | 59 MPH WIND GUST MEASURED AT DELLWO. |
| Nov 27, 11:44 AM MST | NON-TSTM WND GST 82 | 8 Wnw Whitlash, MT | FRED AND GEORGE SITE MEASURED WINDS TO 82 MPH. |
| Nov 27, 11:52 AM MST | NON-TSTM WND GST 68 | 7 Se Hilger, MT | 68 MPH WIND GUST MEASURED AT JUDITH PEAK. WINDS SUSTAINED AT 42 MPH. |
| Nov 27, 12:00 PM MST | NON-TSTM WND GST 67 | 5 Ese Pendroy, MT | 67 MPH WIND GUST MEASURED AT RICE RIDGE. |
| Nov 27, 12:45 PM MST | NON-TSTM WND GST 50 | 1 N Loma, MT | LOMA DOT GUSTED TO 50 MPH |
| Nov 27, 1:00 PM MST | NON-TSTM WND DMG | 5 E Browning, MT | *** 1 FATAL, 1 INJ *** A STRONG WIND GUST CAUSED A TRACTOR TRAILER TRUCK TO OVERTURN. THE TRUCK HIT THE GUARD RAIL ON THE SIDE OF THE HIGWAY WHICH WENT THROUGH THE CAB OF THE TRUCK AND STRUCK A WOMAN PASSENGER... KILLING HER INSTANTLY. |
| Nov 27, 1:42 PM MST | NON-TSTM WND GST 61 | 10 Sse Browning, MT | 61 MPH WIND GUST MEASURED NEAR BROWNING. |
| Nov 27, 1:45 PM MST | NON-TSTM WND GST 75 | 1 Nw Heart Butte, MT | WINDS ESTIMATED AT 75 MPH. |
| Nov 27, 1:47 PM MST | NON-TSTM WND GST 87 | 10 Sw Dupuyer, MT | THEODORE ROOSEVELT MEMORIAL RANCH WINDS GUSTED TO 87 MPH. |
| Nov 27, 2:45 PM MST | NON-TSTM WND GST 91 | 13 W Bynum, MT | DELLWO MSCN SITE |
| Nov 27, 2:59 PM MST | NON-TSTM WND GST 72 | Choteau, MT | 72 MPH WIND GUST MEASURED AT THE CHOTEAU AIRPORT. |
| Nov 27, 4:15 PM MST | NON-TSTM WND GST 77 | 12 Wnw Cut Bank, MT | 77 MPH WIND GUST AT THE BLACKFEET AGRIMET STATION |
| Nov 27, 4:30 PM MST | NON-TSTM WND GST 58 | 12 Nne Augusta, MT | WIND GUST OF 58 MPH MEASURED AT HODGKISS. |
| Nov 27, 4:56 PM MST | NON-TSTM WND GST 77 | 3 Sw Cut Bank, MT | ASOS OBSERVATION |
| Nov 27, 5:14 PM MST | NON-TSTM WND GST 89 | 3 Sw Cut Bank, MT | |
| Nov 27, 5:15 PM MST | NON-TSTM WND GST 57 | 1 Sw Kevin, MT | WINDS 46 GUSTING TO 57 MPH. |
| Nov 27, 5:40 PM MST | NON-TSTM WND GST 63 | 1 E Bynum, MT | 63 MPH WIND GUST AT PERKINS RANCH |
| Nov 27, 5:45 PM MST | NON-TSTM WND GST 79 | 2 Nw Pendroy, MT | WIND GUST OF 79 MPH MEASURED AT PENDROY. WINDS SUSTAINED AT 60 MPH. |
| Nov 27, 6:15 PM MST | NON-TSTM WND GST 60 | 12 Nne Augusta, MT | 60 MPH WIND GUST REPORTED AT HODGKISS |
| Nov 27, 6:16 PM MST | NON-TSTM WND GST 64 | 6 Ne Whitlash, MT | STATE FLOOD SITE WINDS 29 GUSTING TO 64 MPH. |
| Nov 27, 7:00 PM MST | NON-TSTM WND GST 74 | 5 Ese Pendroy, MT | 74 MPH WIND GUST AT RICE RIDGE |
| Nov 27, 7:05 PM MST | NON-TSTM WND GST 82 | 6 Nnw Sunburst, MT | 82 MPH WIND GUST AT THE SWEETGRASS DOT SITE |
| Nov 27, 8:00 PM MST | NON-TSTM WND GST 60 | 5 Nnw Ferdig, MT | SUNBURST MSCN SITE WINDS 40 GUSTING TO 60 MPH |
| Nov 27, 8:00 PM MST | NON-TSTM WND GST 60 | 5 Se Sunburst, MT | MESONET REPORT OF A 60 MPH WIND GUST AT SUNBURST |
| Nov 27, 8:08 PM MST | NON-TSTM WND GST 66 | 14 Nnw Joplin, MT | WINDS 48 GUSTS TO 66 MPH. |
| Nov 27, 8:33 PM MST | NON-TSTM WND GST 57 | 3 Nne Monarch, MT | MONARCH CANYON WINDS 48 GUSTING TO 57 MPH |
| Nov 27, 10:03 PM MST | NON-TSTM WND GST 58 | 17 Sw Simms, MT | |
| Nov 27, 10:37 PM MST | NON-TSTM WND GST 60 | 5 Wsw Great Falls, MT | GREAT FALLS AIRPORT ASOS REPORTS WIND GUST TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2224 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS85 KTFX 271048 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 348 AM MST SUN NOV 27 2011 ...FIRE FLAG WARNING IN EFFECT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... .WEST TO SOUTHWEST WINDS WILL INCREASE ON SUNDAY AND BECOME GUSTY. IN ADDITION TO THE GUSTY WINDS...RELATIVE HUMIDITIES WILL DROP IN SOME AREAS BELOW 20 PERCENT. MTZ112>115-117-280600- /O.UPG.KTFX.FW.A.0011.111127T1600Z-111128T0600Z/ /O.NEW.KTFX.FW.W.0017.111127T1600Z-111128T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 348 AM MST SUN NOV 27 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112...113...114...115 AND 117 BELOW 4500 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING BELOW 4500 FEET FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 112 BELOW 4500 FEET... 113 BELOW 4500 FEET...114 BELOW 4500 FEET...115 BELOW 4500 FEET AND 117 BELOW 4500 FEET. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS WILL INCREASE DURING THE MORNING. STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING. WINDS WILL DIMINISH AND HUMIDITIES RECOVER THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS MAY RESULT IN DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR GRASSLANDS BELOW 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
3 follow-up statements
180 WWUS85 KTFX 272139 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 239 PM MST SUN NOV 27 2011 MTZ112>115-117-280600- /O.CON.KTFX.FW.W.0017.000000T0000Z-111128T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 239 PM MST SUN NOV 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 112...113...114...115 AND 117 BELOW 4500 FEET... A RED FLAG WARNING BELOW 4500 FEET REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * AFFECTED AREA...ELEVATIONS BELOW 4500 FEET FOR FIRE WEATHER ZONES 112... 113...114...115 AND 117. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY EVENING. WINDS WILL DIMINISH AND HUMIDITIES RECOVER THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL RESULT IN DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR GRASSLANDS BELOW 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
083 WWUS85 KTFX 280530 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1030 PM MST SUN NOV 27 2011 MTZ112>114-280630- /O.CAN.KTFX.FW.W.0017.000000T0000Z-111128T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- 1030 PM MST SUN NOV 27 2011 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 112...113 AND 114... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. WINDS ARE BEGINNING TO DIMINISH AND RELATIVE HUMIDITIES ARE INCREASING IN THE WAKE OF A COLD FRONTAL PASSAGE SO HAVE CANCELLED RED FLAG WARNING. $$ MTZ115-117-281200- /O.EXT.KTFX.FW.W.0017.000000T0000Z-111128T1200Z/ CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 1030 PM MST SUN NOV 27 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 AM MST MONDAY FOR COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 115 AND 117 BELOW 4500 FEET... THE RED FLAG WARNING BELOW 4500 FEET IS NOW IN EFFECT UNTIL 5 AM MST MONDAY. * AFFECTED AREA...ELEVATIONS BELOW 4500 FEET FOR FIRE WEATHER ZONES 115 AND 117. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONG WINDS WILL CONTINUE TONIGHT UNTIL COLD FRONT PASSES THROUGH THE AREA BY EARLY MONDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS IN ADDITION TO A COLD FRONTAL PASSAGE WILL RESULT IN DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR GRASSLANDS BELOW 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
701 WWUS85 KTFX 281021 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 321 AM MST MON NOV 28 2011 MTZ115-117-281130- /O.CAN.KTFX.FW.W.0017.000000T0000Z-111128T1200Z/ CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 321 AM MST MON NOV 28 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 115 AND 117... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES HAVE RECOVERED ABOVE 30 PERCENT AND WINDS HAVE STEADILY DECREASED. OCCASIONAL GUSTS OF 25 TO 35 MPH WILL BE POSSIBLE FOR ANOTHER FEW HOURS. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Nov 26, 10:53 PM MST, 4 hours 55 minutes earlier.
Area forecast discussion, Nov 26, 10:53 PM MST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1053 PM MST SAT NOV 26 2011 ...UPDATED AVIATION SECTION... .DISCUSSION... UPDATE FORTHCOMING. FEW CHANGES TO THE CURRENT FORECAST PACKAGE. HAVE RAISED OVERNIGHT LOWS A BIT AT WEST YELLOWSTONE DUE TO CLOUDS AS DEPICTED ON CURRENT SATELLITE IMAGERY. SURFACE PRESSURE GRADIENTS BEGINNING TO SLOWLY TIGHTEN ALONG THE ROCKY MOUNTAIN FRONT AND WILL LEAVE THE HIGH WIND WARNING IN PLACE EFFECTIVE AT MIDNIGHT TONIGHT. WILL CONTINUE THE OTHER HIGHLIGHTS AS WELL FOR SUNDAY...THE FIRE WEATHER WATCH AND THE HIGH WIND WATCH. EMANUEL && .AVIATION... UPDATED 0553Z. VFR CONDITIONS WILL CONTINUE ACROSS THE REGION WITH VERY STRONG GUSTY WINDS BUILDING OVER THE NEXT 12 HOURS AS THE MAIN CONCERN. GUSTINESS WILL CONTINUE TO BUILD THROUGH THE OVERNIGHT HOURS...ESPECIALLY AT KCTB...KGTF...AND KHVR WITH GUSTS AS HIGH AS 30-35KTS POSSIBLE BY EARLY MORNING. ALL REGIONAL SITES OUTSIDE OF KBZN WILL SEE VERY GUSTY CONDITIONS AFTER 27/16Z WITH KCTB...KGTF...AND KHVR SEEING GUSTS ABOVE 40-45KTS POSSIBLE THROUGH THE END OF THE TAF PERIOD. --SCHOTT && .PREV DISCUSSION...ISSUED 349 PM MST SAT NOV 26 2011 TONIGHT THROUGH MONDAY...WINDS HAVE INCREASED ALONG THE ROCKY MOUNTAIN FRONT THIS AFTERNOON UNDER A BUILDING UPPER LEVEL RIDGE OF HIGH PRESSURE. AS A PACIFIC WEATHER SYSTEM MOVES INTO THE PACIFIC NORTHWEST TONIGHT INTO SUNDAY...DISTURBANCES EJECTING FROM THE MAIN SYSTEM WILL FLATTEN THE RIDGE AND INCREASE WINDS ALOFT SIGNIFICANTLY. THESE STRONG WINDS WILL FIRST TRANSLATE DOWN TO THE SURFACE LATER TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AND CONTINUE THROUGH THE DAY ON SUNDAY...SO HAVE UPGRADED THE HIGH WIND WATCH FOR THIS AREA TO A HIGH WIND WARNING. GUSTS OF 70 TO 80 MPH ARE LIKELY...BUT THERE IS THE POTENTIAL FOR GUSTS UP TO 100 MPH CLOSER TO THE ROCKY MOUNTAIN FRONT. STRONG WINDS WILL THEN SPREAD EAST ACROSS THE PLAINS OF NORTH CENTRAL/CENTRAL MONTANA DURING THE DAY ON SUNDAY...POSSIBLY REACHING HIGH WIND CRITERIA (SUSTAINED WINDS AT LEAST 40 MPH/GUSTS AT LEAST 58 MPH). THERE IS STILL SOME UNCERTAINTY REGARDING WHETHER THE STRONG WINDS ALOFT WILL FULLY MIX DOWN TO THE SURFACE AND REACH THIS CRITERIA...SO HAVE LEFT THE REMAINDER OF THE WATCH AS IS AND WILL SEE HOW FUTURE FORECAST MODEL RUNS HANDLE THE SITUATION. MOISTURE WILL ALSO INCREASE ON SUNDAY...INITIALLY BRINGING A CHANCE OF SHOWERS TO THE WESTERN MOUNTAINS DURING THE DAY. A CHANCE FOR MAINLY MOUNTAIN SHOWERS WILL THEN SPREAD SOUTHEAST ACROSS THE REMAINDER OF THE AREA SUNDAY NIGHT AS A WEAK CANADIAN COLD FRONT MOVES THROUGH THE AREA. THE WARMER AIRMASS WILL KEEP SNOW LEVELS UP AROUND 7000 TO 8000 FEET ON SUNDAY...BUT THEY WILL GRADUALLY FALL TO BETWEEN 3500 AND 4500 FEET BEHIND THE FRONT ON MONDAY. HOWEVER...AS THE PACIFIC SYSTEM EXITS THE AREA ON MONDAY...WINDS AND THE CHANCE FOR PRECIPITATION WILL DECREASE SIGNIFICANTLY. AM THEREFORE NOT EXPECTING A NEED FOR WINTER WEATHER HIGHLIGHTS AT THIS TIME. NEAR RECORD HIGH TEMPERATURES WITH THE WINDS ON SUNDAY WILL COOL DOWN CLOSER TO SEASONAL AVERAGES BEHIND THE FRONT ON MONDAY. COULSTON MONDAY NIGHT THROUGH SATURDAY...A WEAK HIGH PRESSURE RIDGE STATE MONDAY EVENING WEAKENS FURTHER AS PACIFIC LOW DIGS INTO SIERRAS WEDNESDAY AND THURSDAY. TEMPERATURES WILL DROP SIGNIFICANTLY BY WEDNESDAY AS CANADIAN COLD FRONT ACCOMPANIED BY NORTH WINDS SWEEPS COOLER AIR INTO MONTANA. A SHOT OF MOISTURE SWINGS ACROSS THE STATE WEDNESDAY FOR A GOOD LIKELIHOOD OF SNOW WEST AND A CHANCE OF SNOW EAST AND SOUTH. BY WEDNESDAY EVENING THE AIRMASS BEGINS TO DRY FROM THE NORTH WITH THE CHANCE OF SHOWERS CONFINED TO MAINLY THE MOUNTAINOUS SOUTHWESTERN PORTION OF THE FORECAST AREA. SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT AT THIS TIME. UPPER LOW DIGS INTO SOUTHWEST U.S. BY FRIDAY LEAVING MONTANA MORE OR LESS BETWEEN SYSTEMS. TEMPERATURES WILL GENERALLY BE MODERATE WITH LIGHT WINDS AND LITTLE CHANCE OF SNOW. BRITTON/MPJ && .FIRE WEATHER... A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ELEVATIONS BELOW 4500 FEET ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE STRONG WINDS/NEAR RECORD HIGH TEMPERATURES MENTIONED EARLIER IN THE PUBLIC FORECAST DISCUSSION WILL COMBINE WITH RESULTING LOW RELATIVE HUMIDITIES (BELOW 25 PERCENT IN THE AFTERNOON) TO POTENTIALLY CREATE DANGEROUS FIRE WEATHER CONDITIONS DURING THE DAY ON SUNDAY. AREAS OF CONCERN ARE THE PLAINS WHERE MOISTURE HAS BEEN SCARCE AND GRASSES ARE DRY. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 41 63 36 43 / 0 0 30 20 CTB 40 63 29 39 / 0 10 20 10 HLN 25 55 30 42 / 0 0 30 20 BZN 17 49 27 43 / 0 0 30 20 WEY 5 34 17 32 / 0 0 30 30 DLN 19 48 25 41 / 0 0 30 20 HVR 31 60 30 41 / 0 0 20 10 LWT 31 60 34 40 / 0 0 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ELEVATIONS BELOW 4500 FEET FOR BLAINE...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER... EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN... LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. HIGH WIND WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...FERGUS...HILL...JEFFERSON...JUDITH BASIN... LIBERTY...MEAGHER. HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 AM MST MONDAY EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. && SHORT TERM...EMANUEL/COULSTON LONG TERM...BRITTON/MPJ AVIATION...SCHOTT WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 26, 4:20 PM MST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 420 PM MST SAT NOV 26 2011 MTZ009-010-044-046-048-049-272330- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 420 PM MST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT BEGINNING AT MIDNIGHT MST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR ELEVATIONS BELOW 4500 FEET FROM SUNDAY MORNING THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED. MTZ011>014-045-047-050>054-272330- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 420 PM MST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR ELEVATIONS BELOW 4500 FEET FROM SUNDAY MORNING THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-055-272330- BEAVERHEAD-MADISON-GALLATIN- 420 PM MST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.